The only way I could stop the spinning was laying on my back and stare at the ceiling. Each time I turned my head to the left or right the spinning started. After 2 hours of lying flat, the spinning/...
for the last 2 days i have had constipation and now today all of a sudden extremely severe lower back pain,i can barely move.i came over feeling sick all of a sudden too but i have not yet been sick,...
i ahve done it before, it probably says you should eat something though but i am sure once won't hurt.
Have you got a hang over?
For sure you have to eat something. Always when you take medicines it does not matter what type of medicines are you taking you have to eat otherwise you will have big problems with your stomach
Yes you can,but best to eat something first as they can irritate the stomach and make you feel a little bit sick,if you dont feel up to eating much first thing then just have one piece of toast or a small bowl of cereal ,then take the tablets,hope this helps and hope you feel better soon.All the best.x
it is a better effect of the drug if you eat something
It would be better if you had something to take the taste away & settle the stomach first ,water plenty & if solids are a problem try something like Complan.
No it is never good to have any medicine before eating unless stated on the label
read the box it should say if it says its ok then you can but i always eat something before taking pills.
always read the label before taking medicine
Paracetamol is pretty gentle on the stomach- it's one of the advantages of taking it.
As paracetamol has no adverse effects on the gastric mucosa, there is no requirement to take the product with food or milk. Also there is no benefit shown or enhancement of the medication effect if taken with food. It is advised however, that paracetamol be taken with caution by persons who have high intake of alcohol on a regular basis or other products which may affect the liver. Paracetamol may cause liver damage.
not a good idea to take any painkillers on an empty stomach. have them after your food
With paracetamol I don't think it makes any difference. Read the details on the packet. It will say something there.
It has no really irritant effect on the GI tract, so it can safely be taken on an empty stomach. Aspirin, ibuprofen and all other anti-inflammatories must be taken with food in the stomach or they can cause ulceration. ( This can occur even when you take them on a full stomach!)